# SDR IPXA1668640

- Difficulty date: August 15, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Dirty
- Location: Lt Eng Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE: ETOP, LT ENGINE BLEED EICAS MSG AND SWITCH LIGHT ILLUMINATED.     MANUALLY CYCLED PRSOV AND CLEANED C/P.  ENG RAN BY CREW CHECK OK IAW AMM 36-11-00-5.
